# SDR VNAA 202105169993

- Difficulty date: May 16, 2021
- Submitted: May 16, 2021
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 42,344 hours, 31,337 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31802317
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL CORRODED UNDER PANEL 832DR.  LOCATED, DRILLED AND INSTALLED NEW INTERCOSTAL P/N 601R31802-317 IAW CRJ700 SRM 51-40-11-001-001-A01 REV 38 DATED JUL 25, 2020
